| Model Number |
CF-H170I |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonoscope to the service center for a separate issue.During evaluation of the device, the light guide cover glass was corroded.The service repair technician indicated the most likely cause was component failure.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.